I was able to have an orgasm before taking two 10mgs of saphris a day. Now it seems impossible. Please Help!
Unfortunately this is due to the side effects of Saphris - signs of hormonal imbalance: impotence (also known as erectile dysfunction, or ED).
It is recommended that you seek medical advice from the doc/pharmacist who prescribed the med for remedial measures.
Take care, be safe & well, please.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 4 answers
Posted 29 Dec 2012 • 5 answers
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 3 Mar 2015 • 1 answer
Posted 10 Aug 2016 • 1 answer